Lancaster EPrints

The distribution-free newsboy problem with resalable returns

Mostard, J and Koster, R and Teunter, R H (2005) The distribution-free newsboy problem with resalable returns. International Journal of Production Economics, 97 (3). pp. 329-342. ISSN 0925-5273

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Production Economics
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44678
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:19
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44678

Actions (login required)

View Item